American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58E12) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Jeremy Gray and Mario Micallef. About the cover: The work of Jesse Douglas on minimal surfaces. Bull. Amer. Math. Soc. 45 (2008) 293-302. MR 2383307.
Abstract, references, and article information   
View Article: PDF

[2] David Hoffman, Fu Sheng Wei and Hermann Karcher. Adding handles to the helicoid . Bull. Amer. Math. Soc. 29 (1993) 77-84. MR 1193537.
Abstract, references, and article information   
View Article: PDF

[3] William H. Meeks III and Brian White. Minimal surfaces bounded by a pair of convex planar curves. Bull. Amer. Math. Soc. 24 (1991) 179-184. MR 1069989.
Abstract, references, and article information   
View Article: PDF

[4] Brian White. Every three-sphere of positive Ricci curvature contains a minimal embedded torus. Bull. Amer. Math. Soc. 21 (1989) 71-75. MR 994891.
Abstract, references, and article information   
View Article: PDF

[5] David A. Hoffman and William H. Meeks III. Complete embedded minimal surfaces of finite total curvature. Bull. Amer. Math. Soc. 12 (1985) 134-136. MR 766971.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1